MAUDE Adverse Event Report: Biomet Microfixation 50MM RT STANDARD MAND; Joint, Temporomandibular, Implant

Biomet Microfixation 50MM RT STANDARD MAND; Joint, Temporomandibular, Implant
Catalog Number 24-6550
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Discomfort (2330); Partial Hearing Loss (4472)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 2 years post-implantation the patient alleges the right implant was extending into the ear and causing hearing loss.Further, the patient described a sensation like cotton in the right ear with some discomfort but no pain.The patient is speaking with the surgeon, but no further intervention has been reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
50MM RT STANDARD MAND
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50036260
Report Number0001032347-2026-00221
Device Sequence Number10408930
Product Code LZD
UDI-Device Identifier00841036060343
UDI-Public(01)00841036060343(17)280327(10)159280B
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number24-6550
Device Lot Number159280B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale